| Model Number |
21-7321-24 |
| Medical Device Problem Code |
Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received regarding a cadd administration set.It was reported that the device gave a "no disposable" alarm with 115ml remaining.Pump settings are unavailable.There was no patient, or clinician injury associated with these occurrences.No further details provided at this time.